# SDR UALA2011050902274

- Difficulty date: May 9, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,309 hours, 21,276 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: S231T2822
- Part serial: 119
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RUDDER TRIM.  ACCOMPLISHED UP TO BLOCK 7 RUDDER RIG HIGH AND LOW SPEED GOOD.  NEED TO CONTINUE BLOCK 8 PG 116 CHECK THERMAL COMPENSATION.  BOTTOM CLEARANCE .080 TOP CLEARANCE .100.  WILL NEED TO BE ADJUSTED TO PROPER CLEARANCES.  THERMAL COMP LINKAGE PER AMM.  OPERATION NORMAL.  REPLACED RUDDER TRIM INDICATOR PER MM.  CONFERRED WITH OPBLM.  NO TEST FLIGHT REQUIRED.
